# SDR 2020F00232

- Difficulty date: April 11, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T32053
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N3163 DISCPREPANCY: AFT CARGO STRINGER 39L IS CRACKED APPROX. AT STA 1307. CORRECTIVE ACTION: REMOVED CRACKED STRINGER 39L, FABRICATED, AND INSTALLED STRINGER REPAIRS AT STA-1253 - 1275 AND STA-1307 - 1329 IAW B767-200 SRM 53-00-03. REPAIR #2 FIG. 201 SHT 5 TYPE III.
